Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lactic acidosis related to muscular pain?
Apr 2, 2008

Hi.

I am writing on behalf of my partner, who started taking HIV medication 2 weeks ago. He is taking a combination of combivir and Stocrin pescribed by his doctor.

he today told me he's been having strong muscular pains which are to be seen as a normal ( are they? ) reaction from the body to the medication. he said that the pain is mostly due to him developing lactic acid and I have read that sings of lactic acid development must be taken care of immediately as it can be fatal once it gets advanced.

What can I do? how can I help my partner? I told him to go IMMEDIATELY to his doctor or write an email at least but menawhile, fear for him.

any help?

Response from Dr. Henry

Most muscle aching in patients starting Combivir + Stocrine would not be due to lactic acidosis. The zidovudine in Combivir is the drug most likely causing some degree of muscle symptoms. A physical examination and lab testig (for muscle enzymes and lactic acid level)should help to sort out what is going on. KH



Previous
Burning sensation after taking Atripla
Next
can I stop treatment?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement